Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 66, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jun 14, 2023, 12:50 PM CDT for Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana; Bowie County, Cass County, Texas. It was in force for 25 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 12:50 PM CDT (17:50 UTC)
- Expired
- Jun 14, 2023, 1:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Bowie County, TX, Cass County, TX
The radar
The Shreveport radar (KSHV), 81 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 12:50 PM CDT | TSTM WND DMG | 3 Sw Domino, TX | Reports of damaged structures and several vehicles thrown off the road. Tornado possible. |
| Jun 14, 12:50 PM CDT | TSTM WND GST 61 | Atlanta, TX | |
| Jun 14, 12:50 PM CDT | TORNADO | 3 Sw Domino, TX | A photo with damaged structures and flipped cars suggests the possibility of the tornado. |
| Jun 14, 12:55 PM CDT | TSTM WND DMG | 12 Sw Fouke, AR | Several trees down along Miller County Road 75, about a mile or so east of Bloomburg, TX. |
| Jun 14, 1:00 PM CDT | TSTM WND DMG | 10 W Bradley, AR | Reports of trees down along AR 160. |
| Jun 14, 1:15 PM CDT | TSTM WND DMG | 1 S Fouke, AR | Reports of power outages. |
| Jun 14, 1:15 PM CDT | TSTM WND DMG | Fouke, AR | Reports of powerlines down on Main Street. |
| Jun 14, 1:18 PM CDT | TSTM WND DMG | 14 Wsw Bradley, AR | Straight-line winds were confirmed from Cass County, TX across southern Miller County, AR to northern Bossier Parish, LA. Trees were uprooted and snapped along a long swath at least 3.5 miles wide along a 31 mile path. Winds were estimated to be as high as 100 |
| Jun 14, 1:19 PM CDT | HAIL 1 | 9 S Fouke, AR | On I-49 between Fouke AR and Ida LA. |
| Jun 14, 1:24 PM CDT | TSTM WND DMG | 9 Wsw Bradley, AR | Reports of trees down on County Roads 47 and 57. |
| Jun 14, 1:24 PM CDT | HAIL 0.88 | 9 Wsw Bradley, AR | Nickel sized hail on County Roads 47 and 57. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 8:57 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2234 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 9.1
The text
As transmitted.
094
WFUS54 KSHV 141750
TORSHV
ARC073-091-LAC015-017-TXC037-067-141815-
/O.NEW.KSHV.TO.W.0066.230614T1750Z-230614T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1250 PM CDT Wed Jun 14 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southern Miller County in southwestern Arkansas...
Southwestern Lafayette County in southwestern Arkansas...
North central Caddo Parish in northwestern Louisiana...
Northwestern Bossier Parish in northwestern Louisiana...
Northeastern Cass County in northeastern Texas...
Southeastern Bowie County in northeastern Texas...
* Until 115 PM CDT.
* At 1249 PM CDT, a tornado producing storm was located near Queen
City, or 7 miles north of Atlanta, moving east at 55 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Brightstar around 100 PM CDT.
Fouke around 105 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Domino, Bloomburg, Canale, Pleasant Valley, Gin City, Fort Lynn and
Kiblah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3313 9430 3334 9424 3328 9364 3293 9372
TIME...MOT...LOC 1749Z 284DEG 47KT 3322 9413
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
05What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jun 14, 12:08 PM CDT, 42 minutes earlier.
Area forecast discussion, Jun 14, 12:08 PM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1208 PM CDT Wed Jun 14 2023 ...New AVIATION... .UPDATE... Issued at 1040 AM CDT Wed Jun 14 2023 As of the 15Z hour, a few areas of early convection across southwest Arkansas are rapidly dissipating as they drift east. To our west along the Oklahoma-Texas state line, new areas of convection are already lighting up and advancing into an environment which looks to be very favorable for supporting continued and new convection through the afternoon hours. An area of steep lapse rates in excess of 8 deg C/km will be in place late this morning and into the early afternoon across the heart of the ArkLaTex, extending into south central Arkansas and north central Louisiana. As indicated in the 06Z GFS run, a broad area of high CAPE likely in excess of 4000 J/kg will remain present across the majority of the ArkLaTex, particularly zones of east Texas and extreme southwest Arkansas and northwest Louisiana, likely increasing and shifting east into the afternoon and evening. This will be concurrent with little to no capping and low LCL heights of a few hundred meters. Between 18Z and 00Z, a broad area of bulk shear in the neighborhood of 50 kts will be present areawide, with higher values developing across our eastern zones into the evening. Thus, new areas of convection look to easily develop, and will bring with them a particular threat of very large hail, easily greater than 2 inches in diameter. As the system of storms advances east, a pronounced wind threat will develop, particularly across our eastern zones and into northeast Louisiana. Finally, the tornado threat looks comparably less impressive, with SRH values generally below 200 m^2/s^2, but cannot be ruled out altogether, particularly in combination with the increasing shear values as the storms advance eastward. The overnight forecast package on the whole remains consistent with this morning's developments. Modified afternoon highs slightly with the latest CONSShort guidance and adjusted PoP coverage to be representative of the increased area expected to be impacted by today's convection. /26/ && .SHORT TERM... (Wednesday through Thursday) Issued at 414 AM CDT Wed Jun 14 2023 The active weather pattern over the past few days will finally begin to break down and shift away from the Four State Region towards the end of the week. Upper troughing over the Midwest will weaken and shift east into upper New England, reducing the pressure gradient and magnitude of northwesterly flow aloft over the next 36 hours. That said, the convective environment over the next 18-24 hour period will remain very conducive to more severe thunderstorms capable of producing more large hail and damaging winds (still can't rule out tornadoes). Short-range guidance continues to show supercellular storm modes/updrafts generally north of the I-20 corridor supporting hail production in an atmosphere with mid-level lapse rates at or above 8 C/km (near record-high for this time of the year according to sounding climatology, per the SPC). Temporally this round of convective activity will continue well through the afternoon, moderating temperature maximums into the upper 80s/lower 90s. After sunset, another round of thunderstorms are expected to form and continue through the overnight hours within a still ample environment for all types of hazardous severe weather (especially for zones east of the I-49 corridor). Temperature minimums will be moderated into the upper 60s/low-to-mid 70s as a result. By tomorrow morning, the shortwave responsible finally pulls away toward the east with the to provide a longer break in convective activity. Chances of showers and thunderstorms will still exist, however, the amount of ingredients for severe thunderstorms will be greatly reduced as a result, allowing temperature maximums in the mid-to-upper 90s. /16/ && .LONG TERM... (Thursday Night through Wednesday) Issued at 414 AM CDT Wed Jun 14 2023 By Thursday night, the influence of an expanding upper-level ridge to our W/SW will become more pronounced but still not enough to fend off convection. That is because yet another shortwave disturbance in NW flow aloft is expected to disrupt the expansion of the ridge axis and traverse the Southern Plains and Middle Red River Valley through Thursday night into early Friday morning. As a result, scattered to numerous showers and thunderstorms will develop along the advancing shortwave, generally along and north of the I-20 corridor. Although severe weather is unlikely, cannot rule out a few strong storms with small hail and gusty winds. Farther to the south, the influence of the ridge will likely preclude any convection with low temperatures ranging from the upper 60s to lower 70s north in rain-cooled areas while mid 70s will be more common farther south. From Friday onward, the upper ridge will begin to flex its muscle a bit more although NW flow aloft overtop the ridge axis centered over northern Mexico/Deep South Texas will maintain low-end rain chances across much of our northern and eastern zones through the weekend. However, this won't do much to temper the building heat wave across our area as daily high temperatures will push into the mid to upper 90s and even some isolated triple-digits possible in our extreme southern zones. Not surprisingly, heat advisories will become more likely by the end of the week and almost certain by the weekend. This trend of above normal temperatures will carry into next week even as the ridge retreats ever so slightly to the W/SW deeper into Mexico. Overall, the forecast looks quite similar with only low-end rain chances still possible across our northern and eastern zones through the middle of next week. /19/ && .AVIATION... (18Z TAFS) Issued at 1202 PM CDT Wed Jun 14 2023 For the 14/18Z TAFs, an active afternoon and evening of strong to severe thunderstorms will result in periods of deteriorated conditions resulting from very heavy rainfall,powerful wind gusts and CIG drops. Storms already in progress will impact KTXK within the hour with more on the way, eventually impacting terminals along the I-20 corridor in east Texas and into north Louisiana and south central Arkansas into the evening. Prevailing VCTS to account for the active weather, with TEMPO groups and amendments to follow as needed. Storm activity will dissipate from west to east overnight, followed by potential fog development in sheltered zones by 15/12Z and gradually improving conditions into the morning. /26/ && .PRELIMINARY POINT TEMPS/POPS... SHV 91 74 95 75 / 50 40 10 20 MLU 92 71 93 73 / 60 70 30 20 DEQ 84 67 92 68 / 50 50 10 40 TXK 83 71 94 72 / 60 50 10 40 ELD 85 68 90 69 / 60 70 20 40 TYR 90 74 97 75 / 40 20 10 20 GGG 90 73 95 73 / 40 30 10 20 LFK 93 76 98 75 / 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...26 LONG TERM....19 AVIATION...26
Hazardous weather outlook, Jun 14, 9:46 AM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 946 AM CDT Wed Jun 14 2023 ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097- 108>112-124>126-138-151100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville- Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Harrison- 946 AM CDT Wed Jun 14 2023 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected again today and through tonight as a stationary front continues to linger across the region. Very large hail 2 inches in diameter or greater and damaging winds will be the primary threats, but an isolated tornado cannot be completely ruled out across parts of the I-20 and I-30 corridors. Finally, areas of heavy rainfall may also pose a threat of localized flash flooding with thunderstorms that train over the same areas, mainly along and north of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential for scattered thunderstorms will persist through the remainder of this week as a frontal boundary is expected to remain nearly stationary and linger across the region. Although the threat of severe weather is expected to gradually diminish by late week, a few strong to marginally severe thunderstorms cannot be ruled out. By this weekend and into early next week, thunderstorm chances will largely decrease while temperatures increase into the mid and upper 90s to near 100 degrees with heat advisory conditions likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today through tonight. LAZ010-011-017>022-TXZ136-137-149>153-165>167-151100- De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- Smith-Gregg-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 946 AM CDT Wed Jun 14 2023 This Hazardous Weather Outlook is for north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected again today and through tonight as a stationary front continues to linger across the region. Very large hail 2 inches in diameter or greater and damaging winds will be the primary threats, but an isolated tornado cannot be completely ruled out across parts of the I-20 and I-30 corridors. Finally, areas of heavy rainfall may also pose a threat of localized flash flooding with thunderstorms that train over the same areas, mainly along and north of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential for scattered thunderstorms will persist through the remainder of this week as a frontal boundary is expected to remain nearly stationary and linger across the region. Although the threat of severe weather is expected to gradually diminish by late week, a few strong to marginally severe thunderstorms cannot be ruled out. By this weekend and into early next week, thunderstorm chances will largely decrease while temperatures increase into the mid and upper 90s to near 100 degrees with heat advisory conditions likely. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today and tonight. 09
In the hours before
Special weather statement, Jun 14, 9:29 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
929 AM CDT Wed Jun 14 2023
ARZ060-070-071-TXZ097-141500-
Hempstead AR-Lafayette AR-Miller AR-Bowie TX-
929 AM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of southeastern
Hempstead, central Miller, northeastern Lafayette and southeastern
Bowie Counties through 1000 AM CDT...
At 928 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wake Village, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Texarkana, Wake Village, Stamps, Lewisville, Nash, Red Lick, Buckner,
Garland, Mandeville, Genoa, Mount Pleasant, Patmos, Pleasant Hill,
Hervey, Spirit Lake and Piney Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southwestern Arkansas...and northeastern Texas.
&&
LAT...LON 3345 9348 3345 9345 3329 9344 3329 9405
3330 9406 3329 9409 3331 9409 3330 9410
3331 9411 3329 9411 3331 9417 3347 9419
3356 9348
TIME...MOT...LOC 1428Z 265DEG 53KT 3339 9409
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
50Local storm report, Jun 14, 11:58 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1158 AM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM Tstm Wnd Dmg 1 E Bogata 33.47N 95.20W
06/14/2023 Red River TX 911 Call Center
trees and power lines down across Bogata.
&&
ASThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:08 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 67 min |
| Jun 13, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Miller | 57 min |
| Jun 13, 7:42 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 53 min |
| Jun 13, 8:42 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 47 min |
| Jun 13, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 60 min |
| Jun 13, 9:42 PM CDT | Severe Thunderstorm Warning | SHV | Columbia | 63 min |
| Jun 13, 9:45 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 60 min |
| Jun 13, 9:50 PM CDT | Severe Thunderstorm Warning | SHV | Sevier | 40 min |
| Jun 13, 10:28 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 51 min |
| Jun 13, 10:34 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 56 min |
| Jun 13, 10:59 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller | 61 min |
| Jun 13, 11:54 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 66 min |
| Jun 14, 12:33 AM CDT | Severe Thunderstorm Warning | SHV | Miller | 57 min |
| Jun 14, 12:45 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 60 min |
| Jun 14, 1:23 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 52 min |
| Jun 14, 1:38 AM CDT | Severe Thunderstorm Warning | SHV | Union | 67 min |
| Jun 14, 9:29 AM CDT | Special Weather Statement | SHV | Miller | 31 min |
| Jun 14, 12:01 PM CDT | River Flood Warning | SHV | Columbia | 5 days |
| Jun 14, 12:34 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 44 min |
| Jun 14, 12:38 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 42 min |
| Jun 14, 1:12 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 63 min |
| Jun 14, 5:12 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 48 min |
| Jun 13, 8:13 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 47 min |
| Jun 13, 8:39 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln | 51 min |
| Jun 13, 9:09 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 53 min |
| Jun 13, 10:25 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 65 min |
| Jun 13, 11:27 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union, Webster | 48 min |
| Jun 14, 12:15 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Ouachita, Union | 23 min |
| Jun 14, 2:17 AM CDT | Special Weather Statement | SHV | Claiborne, Webster | 58 min |
| Jun 14, 2:40 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Ouachita, Union | 65 min |
| Jun 14, 3:45 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union | 60 min |
| Jun 14, 3:46 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 44 min |
| Jun 14, 1:59 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union, Webster | 61 min |
| Jun 14, 2:16 PM CDT | Special Weather Statement | SHV | Bienville, Bossier, Webster | 29 min |
| Jun 14, 2:23 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Lincoln, Webster | 67 min |
| Jun 14, 2:55 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Ouachita, Winn | 50 min |
| Jun 14, 3:27 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 48 min |
| Jun 14, 3:36 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Ouachita, Winn | 39 min |
| Jun 13, 7:05 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Morris | 55 min |
| Jun 13, 10:46 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Jun 14, 11:19 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Morris, Red River, Titus | 56 min |
| Jun 14, 12:05 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 55 min |
| Jun 14, 5:33 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 57 min |
| Jun 14, 6:25 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 14 min |
Nearby
Tornado Warnings in Arkansas, 2023Tornado Warnings in Louisiana, 2023Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.